MathSciNet Relay Station
MathSciNet bibliographic data
MR2812420 (2012f:35019) 35A30 (35F20 76M60)
Freire, Igor Leite Conservation laws for self-adjoint first-order evolution equation. J. Nonlinear Math. Phys. 18 (2011), no. 2, 279–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement